← Return to PMR - How to stop ankles from swelling when on prednisone

Discussion
Comment receiving replies
@johnbishop

Hello @dreamer38, have you discussed the swelling side effect of prednisone with your rheumatologist or doctor? I never had the swelling in my feet with either occurrence of PMR when I was on prednisone. Unfortunately I do have the swelling now due to lymphedema and I have to wear compression socks for treatment. I was also on blood pressure medication when I was taking prednisone and one of the medications was a diuretic so that may have helped me.

Prednisone side effects:
https://www.mayoclinic.org/drugs-supplements/prednisone-oral-route/side-effects/drg-20075269

Jump to this post


Replies to "Hello @dreamer38, have you discussed the swelling side effect of prednisone with your rheumatologist or doctor?..."

Help! I just called the Mayo Clinic in Jacksonville, Florida and asked for an appointment. I was told that there will be no appointments made for one to two years. That I should call the other two Mayo clinics in the other states. I need help now.